# SDR ASAA2019013128002

- Difficulty date: January 31, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 11,977 hours, 3,912 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD; FOUND J10 HARNESS DAMAGE ON SHEATH OVER LIMITS. GROUNDED - YES. PERFORMED ALT. DEACTIVATION PROCEDURES PER CHAP 5, TABLE 3. REMOVED AND REPLACED J10 HARNESS. REVERSED ALT DEACTIVATION PROCEDURES. OPS TEST GOOD. REF AMM 73-21-06.
